MathSciNet Relay Station
MathSciNet bibliographic data
MR2186841 (2006g:91085) 91B28 (60G51 60H07 60H30 60J75)
Davis, Mark H. A.; Johansson, Martin P. Malliavin Monte Carlo Greeks for jump diffusions. Stochastic Process. Appl. 116 (2006), no. 1, 101–129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement